ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Model domains in C-3 with abelian automorphism group

Balakumar, GP (2014) Model domains in C-3 with abelian automorphism group. In: COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 59 (3). pp. 369-411.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1080/17476933.2012.734505


It is shown that every hyperbolic rigid polynomial domain in C-3 of finite-type, with abelian automorphism group is equivalent to a domain that is balanced with respect to some weight.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to the TAYLOR & FRANCIS LTD, 4 PARK SQUARE, MILTON PARK, ABINGDON OX14 4RN, OXON, ENGLAND
Keywords: rigid polynomial domains; noncompact automorphism group
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 16 Jul 2014 09:40
Last Modified: 16 Jul 2014 09:40
URI: http://eprints.iisc.ac.in/id/eprint/49471

Actions (login required)

View Item View Item